EconPapers    
Economics at your fingertips  
 

Periodic Solutions of Second-Order Difference Problem with Potential Indefinite in Sign

Honghua Bin

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We investigate the periodic solutions of second-order difference problem with potential indefinite in sign. We consider the compactness condition of variational functional and local linking at 0 by introducing new number . By using Morse theory, we obtain some new results concerning the existence of nontrivial periodic solution.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/517036.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/517036.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:517036

DOI: 10.1155/2013/517036

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:517036